Heart Disease Expert Forum
Heart Beating Hard
About This Forum:

This forum is for questions and support regarding heart issues such as: Angina, Angioplasty, Arrhythmia, Bypass Surgery, Cardiomyopathy, Coronary Artery Disease, Defibrillator, Heart Attack, Heart Disease, High Blood Pressure, Mitral Valve Prolapse, Pacemaker, PAD, Stenosis, Stress Tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Heart Beating Hard

I am an 19 year old female. Lately I've been feeling tired even when I get a lot of sleep. And more recently my heart has been acting strange. Sometimes I feel like my chest/heart is flutterly, and I feel like my hands are sort of shaking, but when I hold them out to see, they aren't. My heart will also sometimes beat really hard, like I just feel it in my chest beating hard, especially when I lay down. My left arm feels kind of funny, like numb or tingly--this doesn't happen that often though. My heart BPM throughout the day will be anywhere from 75-100. Three or four weeks ago the doctor gave me an albuterol sulfate inhaler to deal with chest tightness (most likely triggered by stress). She had me take it 2x/day for a week and now just whenever I feel I need it. I use it now maybe once a week.

Tonight my heart is beating really hard and my left arm feels that funny sensation. I can't sleep even though I'm tired.

Any ideas of what the problem could be? I don't want to go to a doctor if it's something silly, ya know?
3 Comments
Blank
Avatar_f_tn
am 22 yrs old ,even i have the same problems like u,i am seeing my heart beat directly in my chest,this is happening from my 15th age,i have palpitation problems i feel,am afraid of this...
Blank
Avatar_f_tn
Please see a good cardiologist --it could be nothing but go and get tested to ease your mind.
Blank
Avatar_n_tn
Albuterol can cause your heart to speed up after your take it which can cause some of the symptoms you are feeling if this is happening after you have a treatment. If not associated with the albuterol, there is a couple possible causes. In most cases, palpitations in young people are due to extra heart beats like premature ventricular or atrial contractions which are generally benign and just variations of normal. Alternatively, some people can have episodes of arrhythmias where there heart races. If this was the case, it may be something that needs to be treated. If your heart rate is not fast during your symptoms, it is most likely benign, though I would recommend that you discuss this with your doctor. If you are concerned, they could fit you with a temporary monitor to ensure that there is no abnormality. I would also try to avoid stimulants like caffeine, etc as they can make symptoms worse. I hope this helps.
Blank
Continue discussion Blank
Blank
Request an Appointment
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank